Peak Sets in Pseudoconvex Domains with the (NP) Property.
Mathematische Annalen, Tome 272 (1985), pp. 231-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ring of holomorphic functions, weakly pseudoconvex boundary points, closed subset of a peak set, (NP)-property, bounded convex domain, real- analytic boundary
@article{MAN_1985__272_164009,
author = {A. Iordan},
title = {Peak {Sets} in {Pseudoconvex} {Domains} with the {(NP)} {Property.}},
journal = {Mathematische Annalen},
pages = {231--236},
year = {1985},
volume = {272},
zbl = {0554.32003},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164009/}
}
A. Iordan. Peak Sets in Pseudoconvex Domains with the (NP) Property.. Mathematische Annalen, Tome 272 (1985), pp. 231-236. http://geodesic.mathdoc.fr/item/MAN_1985__272_164009/